# SDR CA150323002

- Difficulty date: March 17, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 19,892 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617303
- Condition: Split
- Location: Hyd System
- Part time: 16,293 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) EXPERIENCED NR 1 HYDRAULIC SYSTEM FAILURE, WITH TOTAL LOSS OF FLUID.  DURING THE ENROUTE CLIMBOUT.  FLIGHT CREW REPORT: WHILE CLIMBING THROUGH FL190 WE RECEIVED A NR 1 ENGINE HYD PUMP CAUTION LIGHT.  AFTER ACTIONING THE QRH, A DECISION WAS MADE TO RETURN TO THE AIRPORT, THE STANDBY HYDRAULIC PUMP RESTORED THE PRESSURE. APPROXIMATELY 8 MINUTES LATER, THE FLIGHT CREW NOTICED THERE WAS NO QUANTITY INDICATED IN THE NR 1 SYSTEM AND ENGINE 1 HYD VALVE CLOSED ADVISORY LIGHT ILLUMINATED. THE NR 1 HYD ISO VALVE CAUTION LIGHT WAS OUT.  FLIGHT CREW CONCLUDED A NR 1 HYDRAULIC SYS FAILURE.  THE ACFT DIVERTED TO ANOTHER AIRPORT AND LANDED UNEVENTFULLY.  MAINTENANCE ACTIONS: THE ENGINE DRIVEN PUMP CASE WAS CRACKED WHICH ALLOWED THE HYDRAULIC FLUID TO ESCAPE THE SYSTEM.  NR1 EDP REPLACED IAW THE AMM 29-11-01. SIMPLIFIED FLUSHING PROCEDURE COMPLIED WITH IAW 29-10-00, OPC OF NR 1 EDP/LEAK CHECK CARRIED OUT IAW AMM 71-00-00. CHECKED SERVICEABLE. ACFT RETURNED TO SERVICE.
